# SDR REXA2016090201684

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221 AFT FLOORBOARD SUPPORT, AFT ANGLE HAS CORROSION AT FS 280, BL 0.  R & R ANGLE IAW SRM 51-42-06 & 51-42-21.
